# SDR DALA2018010700176

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 67,597 hours, 22,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS CABIN, CENTER SECTION, UPPER EXTERIOR OF FUEL TANK HAS LARGE LUMP OF CORROSION UNDER STUB FRAME RUNNING OUTBOARD TO INNER EDGE OF WING SPLICE PLATE BS 984,  LBL 58 TO 66 .   REMOVED THE CORROSION. REPAIR APB-1 TABLE 203, REPAIRED THE AREA IAW PRI ER/A 560602-14 REV'S 0-4 AND ER/A 560602-14 REV  ORIG.
